# SDR 2001UIA006

- Difficulty date: July 30, 2001
- Submitted: August 3, 2001
- Operation: Air carrier
- Aircraft: N15225
- Make and model: Dhav DHC8301
- Aircraft serial: 405
- Aircraft time: 11,306 hours, 23,748 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: DSC252A40272
- Condition: Broken
- Location: Nr 3 Brake
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

DURING AFTER LANDING TAXI PHASE, HYD SYS FAIL.  (QUANTITY CHECK L/H:1.8QT, R/H:0 QT), A/C STOP AT RUNWAY.  INSPECTION FOUND NR 3 BRAKE HYD HOSE BROKEN.  REPLACED NEW NR 3 BRAKE HOSE PER AMM 32-42-00 AND REPLENISHED HYD LIQUID OPERATIONAL NORMAL.
